# SDR DALA2024031803390

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 986 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246271) CORROSION ON AFT SERVICE DOOR LOWER SILL WEB STA 986-986+8 RBL 45 WL 208. REMOVED AND REPLACED SILL WEB FROM STA 947-992 RBL 44-60 WL 208 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 147A8501.
